MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, LEFT

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, LEFT
Model Number 15-8521/08
Medical Device Problem Codes Fracture (1260); Malposition of Device (2616); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Received information regarding loosening components for a procedure completed on (b)(6) 2023.No event date provided.Awaiting additional information.Updated (b)(6) 2024: revision surgery occurred on (b)(6) 2024.It was confirmed to be a loosening of the hinge.The entire femoral construct was removed, the tibia was left.As noted in revision surgery per (b)(6)., motion was assessed and found to be too much axial and varus/valgus motion with the hinge.The tibial plateau was firmly screwed into the tibia.The thimble was worn down and the doctor wondered if the poly locking detail had worn down on one side.See all images provided.It was also noted at the procedure that the proximal tibia was fractured and healed.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Received information regarding loosening components for a procedure completed on (b)(6) 2023.No event date provided.Awaiting additional information.Updated 2024-10-23: revision surgery occurred on (b)(6) 2024.It was confirmed to be a loosening of the hinge.The entire femoral construct was removed, the tibia was left.As noted in revision surgery per j.T., motion was assessed and found to be too much axial and varus/valgus motion with the hinge.The tibial plateau was firmly screwed into the tibia.The thimble was worn down and the doctor wondered if the poly locking detail had worn down on one side.See all images provided.It was also noted at the procedure that the proximal tibia was fractured and healed.[customer].

Brand Name
ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE
Common Device Name
FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK® MEGASYSTEM-C,SMALL, LEFT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20544090
Report Number3004371426-2024-00072
Device Sequence Number7392058
Product Code KRO
UDI-Device Identifier04026575383214
UDI-Public04026575383214
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8521/08
Device Catalogue Number15-8521/08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale